# SDR WX0A2025092232575

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 56,205 hours, 34,798 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Tab
- Condition: Missing
- Location: Zone 800
- Component: Blowout Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BOTH EMERGENCY EGRESS  TABS MISSING OFF BLOW OUT PANEL IN COCKPIT. REPLACED COCKPIT DOOR EGRESS PINS IAW AMM 52-51-11-960-002-A.
